ADVERTISEMENT

Q. I am on Rosuvastatin and Amlodipine. What are my lipid profile and liver test showing?

Answered by
Dr. Muhammad Zohaib Siddiq
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Dec 28, 2018

Hello doctor,

I need you to please analyze my lipid profile and liver test where I can see that a few numbers are at a very high end. Currently, I am taking following medicines Rosuvastatin 10 mg one tablet daily, Amlodipine Besylate 5 mg one tablet daily. I am a chain smoker and smoke average 20 to 25 cigarettes daily.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

Your liver enzymes are raised a bit, and lipid profile is deranged a bit, for which you are taking Rosuvastatin. Rosuvastatin may cause the liver function to derange. Since how long are you taking Rosuvastatin or any other lipid-lowering medicine? If the liver function was normal before starting Rosuvastatin and deranged after taking it, I will advise you to continue taking it and re-monitor LFTs (liver function test) after two months. If it rises even more, then stop statin and remeasure levels after two months. If you have muscle pain, fatigue, etc., do creatine kinase levels. Do regular exercise, stop smoking immediately. Follow up after one month.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Does my LFT report indicate fatty liver?

Kindly check and suggest the following: Does LFT report indicate fatty liver ... Your report is suggestive of alcoholic hepatitis or fatty li...   Read full

What can be done for continuous bloating and farting?

.. is a lipid-lowering drug that may cause excessive flatulence in some patients. However, you might have irritable bowel syndrome. You must elaborate on your symptoms. Do you feel pain in the abdomen? Do you have a fixed time of meal? For flatulence...   Read full

My lipid profile is normal, but ALT and AST levels are high. Why?

.. and over-the-counter drugs may also cause increased liver enzyme levels. In studies, we have seen that Candesartan (Atacand 8 mg) that you are taking, can cause deranged hepatic function and also inflammation of the liver (hepatitis) to some exten...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask a Cardiologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.